# SDR UPS03840149

- Difficulty date: February 1, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FITTING IS CRACKED AT STA 680 FWD SIDE AT LONG 12R.  REMOVED AND REPLACED FITTING IAW DWG 3779762, AND SRM 51-1-20D.
